# SDR DALA2024011900804

- Difficulty date: January 16, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 18,058 hours, 2,094 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Unknown
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3403, 1R DOOR DIFFICULT TO DISARM AND UNABLE TO INSERT PIN. CORRECTIVE ACTION: CYCLED ARMING LEVER & ALIGNED PIN HOLE; OPS NORMAL. (LP 5377971)
